ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Tomoaki Otsuki (Keio Univ.)
Vice Chair Kyoichi Saito (NHK), Yasushi Kasuga (TV Asahi)
Secretary Tanaka Shoji (B-SAT), Madoka Nakamura (NHK), Satoshi Izumida (NTV), Masayoshi Fukumoto (NEC)
Secretary Mikihiro Ouchi (Panasonic), Iwao Namikawa (Kansai Telecasting Corporation)

IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA) [schedule] [select]

ITE Kyushu Chapter (KYUSHU) [schedule] [select]

Conference Date Thu, Jan 24, 2019 13:15 - 18:15
Fri, Jan 25, 2019 09:30 - 16:05
Topics Students and Young Researcher Session, etc. 
Conference Place Kyushu Sangyo University 
Address 3-1 Matsukadai 2-chome, Higashi-ku Fukuoka, 813-8503 Japan
Transportation Guide 1 minutes on foot from JR Kyusandai-mae station
https://www.kyusan-u.ac.jp/guide/summary/access.html
Contact
Person
Dr. Masato Ogata
+81-92-673-5649

Thu, Jan 24 PM 
13:15 - 13:20
  13:15-13:20 Opening address ( 5 min. )
Thu, Jan 24 PM 
13:20 - 14:20
(1) 13:20-13:40 A study on the application of neural network to inverse scattering problem Ryuusei Mukunashi, Tsuyoshi Matsuoka, Masato Ogata, Kenichi Ishida (KSU)
(2) 13:40-14:00 Study on principle of broadband polarization conversion by bow-tie type metasurface Takashi Noishiki, Takeshi Fukusako, Ryuji Kuse (Kumamoto Univ.)
(3) 14:00-14:20 Printed monopole antenna for circular polarization in UWB high band. Tomoyuki Ohara, Takafumi Fujimoto (Nagasaki Univ.)
  14:20-14:30 Break ( 10 min. )
Thu, Jan 24 PM 
14:30 - 15:30
(4) 14:30-14:50 Design of a passive harmonic transponder Naoki Matsunaga, Takuma Yamashita, Masahiko Nishimoto (Kumamoto Univ.)
(5) 14:50-15:10 Design and stabilization of negative impedance converter using operational amplifier Kazushi Sato, Takeshi Fukusako, Ryuji Kuse (Kumamoto Univ.)
(6) 15:10-15:30 A Gunn diode model for planar Gunn oscillator design Daichi Shimizu, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
  15:30-15:40 Break ( 10 min. )
Thu, Jan 24 PM 
15:40 - 16:40
(7) 15:40-16:40 [Special Talk]
Technical Listening Training
-- An acoustic education program for acoustic engineers at Kyushu University --
Kazuhiko Kawahara (Kyushu Univ.)
  16:40-16:50 Break ( 10 min. )
Thu, Jan 24 PM 
16:50 - 18:15
(8) 16:50-17:15 [Tutorial Lecture]
How Large scale Live-production are Broadcasted
Ai Asakawa (NHK Fukuoka)
(9) 17:15-18:15 [Tutorial Lecture]
Wireless transmission technology in broadcasting
Masayuki Takada (NHK)
Fri, Jan 25 AM 
09:30 - 10:30
(10) 09:30-09:50 UWB antenna set for nondestructive inspection and target detection Takuma Yamashita, Naoki Matsunaga, Masahiko Nishimoto (Kumamoto Univ.)
(11) 09:50-10:10 Antenna System for Radio-Wave-Type Endoscope Keiya Kawashima, Takafumi Fujimoto, Toshiyuki Tanaka, Genki Horiguchi (Nagasaki Univ)
(12) 10:10-10:30 Prototype Evaluation of a Planar Rectenna Using Microstrip-Slot Cross Junction With Two Kinds of Output Voltages Kenta Saisyo, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ.)
  10:30-10:40 Break ( 10 min. )
Fri, Jan 25 AM 
10:40 - 12:00
(13) 10:40-11:00 Utilization of rectenna in wireless sensor network for erosion monitoring Shintaro Uto, Guan Chai Eu, Takafumi Fujimoto, Yoichi Ishizuka, Tomoyuki Fujishima, Toshihiro Okumatsu, Satoshi Sugimoto, Shohei Iwasaki (Nagasaki Univ.)
(14) 11:00-11:20 Basic Evaluation of a Planar Magic-T Based Balun and Its Application to Variable Phase Shift Balun Takuya Kitamura, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
(15) 11:20-11:40 Experimental Evaluation of a Magic-T Integrated Dual Circularly Polarized Array Antenna With Quadrature-fed Inclined Patches Hiroki Uchiyama, Thet Paing Phyoe, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ.)
(16) 11:40-12:00 A triple band printed inverted F-antenna for circular polarization Keigo Shimizu, Takafumi Fujimoto (Nagasaki Univ.)
  12:00-13:05 Lunch ( 65 min. )
Fri, Jan 25 PM 
13:05 - 14:05
(17) 13:05-13:25 Study of the beam control method of the Ka-band multi-beam broadcasting satellite system using meteorological data
-- Evaluation of the effectiveness of Rader AMeDAS precipitation data --
Takumi Iwamoto, Kiyotaka Fujisaki (FIT)
(18) 13:25-13:45 Basic Performance Evaluation of High Order Modulation for QAM-OFDM Wireless System Yoshiaki Nakano, Masaya Masuda, Kohei Ota, Keisuke Makanae, Hiroyuki Hamazumi (Tokyo KOSEN)
(19) 13:45-14:05 A Basic Study of Re-Transmitting System using Loop Interference Canceller Keisuke Makanae, Hiroyuki Hamazumi (Tokyo KOSEN)
  14:05-14:15 Break ( 10 min. )
Fri, Jan 25 PM 
14:15 - 15:30
(20) 14:15-14:40 LOS/NLOS Received Power Characteristics by Beam Width of Vertical Antenna Pattern Mayumi Yoshino, Doppo Sugimura (Dengyo)
(21) 14:40-15:05 Development of an IP transmission device for DTT relay stations enabling construction of SFN Masahiko Tanaka, Toshihiro Mitsuyoshi, Makoto Taguchi, Akira Mizuguchi (NHK)
(22) 15:05-15:30 Investigation of Antenna Characteristics by Time Response - Part 3 - Mitsuo Taguchi (Nagasaki Univ.)
  15:30-15:40 Break ( 10 min. )
Fri, Jan 25 PM  Award ceremony
15:40 - 16:05
  15:40-16:00 Award ceremony ( 20 min. )
  16:00-16:05 Closing address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-AP-S-FUKUOKA IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA)   [Latest Schedule]
Contact Address  
KYUSHU ITE Kyushu Chapter (KYUSHU)   [Latest Schedule]
Contact Address  


Last modified: 2019-01-22 12:56:23


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to KYUSHU Schedule Page]   /   [Return to IEEE-AP-S-FUKUOKA Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan